RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1957, Volume 2, Issue 1, Pages 135–144 (Mi tvp4965)  

This article is cited in 3 scientific papers (total in 3 papers)

A Summary of Papers Presented at the Sessions of the Scientific Research Seminar on the Theory of Probability (September–December 1956)




Full text: PDF file (1037 kB)

English version:
Theory of Probability and its Applications, 1957, 2:1, 129–137


Citation: “A Summary of Papers Presented at the Sessions of the Scientific Research Seminar on the Theory of Probability (September–December 1956)”, Teor. Veroyatnost. i Primenen., 2:1 (1957), 135–144; Theory Probab. Appl., 2:1 (1957), 129–137

Citation in format AMSBIB
\Bibitem{1}
\paper A Summary of Papers Presented at the Sessions of the Scientific Research Seminar on the Theory of Probability (September--December 1956)
\jour Teor. Veroyatnost. i Primenen.
\yr 1957
\vol 2
\issue 1
\pages 135--144
\mathnet{http://mi.mathnet.ru/tvp4965}
\transl
\jour Theory Probab. Appl.
\yr 1957
\vol 2
\issue 1
\pages 129--137
\crossref{https://doi.org/10.1137/1102010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4965
  • http://mi.mathnet.ru/eng/tvp/v2/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Tikhomirova, V. P. Chistyakov, “On two chi-square-type statistics constructed from the frequencies of tuples of states of a multiple Markov chain”, Discrete Math. Appl., 13:3 (2003), 319–329  mathnet  crossref  crossref  mathscinet  zmath
    2. A. V. Nagaev, “Limit theorems and testing hypotheses on Markov chains”, Discrete Math. Appl., 13:6 (2003), 569–599  mathnet  crossref  crossref  mathscinet  zmath
    3. M. I. Tikhomirova, V. P. Chistyakov, “On some $\chi^2$-type statistics that depend functionally on estimators of unknown parameters”, Discrete Math. Appl., 15:1 (2005), 33–46  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:77
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019